# SDR SWIA202163088

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N292SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000764
- Aircraft time: 7,232 hours, 5,493 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTBOARD MAIN FLAP ROLLER RAIL DAMAGED.   ( FILED - CLOSED)   REMOVED AND REPLACED LH WING OUTBOARD MAIN FLAP ROLLER RAIL IN REFERENCE TO AMM 20-10-01 AND AIPC 57-55-00, OPS CHECK GOOD
